# SDR DXTA2012080905082

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 8,618 hours, 6,928 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216011
- Part serial: 2104P
- Condition: Worn
- Location: Rt Mlg
- Part time: 136 hours, 119 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RIGHT WHEEL BRAKE BINDS AND DRAGS ON TAXI, WHEN BRAKE IS APPLIED A VIBRATION CAN ALSO BE FELT THROUGH THE AIRFRAME.  PERFORMED TAXI CHECK, VERIFIED RT BRAKE VIBRATION.  PERFORMED BRAKE BLEEDING IAW THE IAW MM 32-42-00.  PERFORMED TAXI CHECK, VIBRATION STILL FOUND.  DURING BRAKING VIBRATION BECAME GREATER AFTER BRAKE HEATS UP.  R & R RT BRAKE ASSY PERFORMED BLEED PROCEDURE DONE IAW MM 32-42-00. TAXI CHECKED NORMAL. OPS AND LEAK CHECKED NORMAL.
